| Model Number |
N/A |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while accessing patient port with huber needle the cap came off the y-site.Bottom cap applied to the site preventing saline or blood from spilling on the patients.No other information was provided.
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported that while accessing patient port with huber needle the cap came off the y-site.Bottom cap applied to the site preventing saline or blood from spilling on the patients.No other information was provided.Additional information received on 6/5/2024: it was reported by the customer there was no permanent harm.There was one occasion that chemo may have been expelled from the line and on one occasion that blood backed up and onto the patient and nurse.Devices were discarded.It was reported this occurred with two patients.This report addresses the patient that may have had chemo expelled.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.